# SDR DXTA2022120775730

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000023
- Aircraft time: 2,577 hours, 1,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS291
- Part serial: 2717M
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE ON POSITION, THE EMERGENCY LIGHTS DO NOT COME ON. IN THE ARM POSITION THEY DIMLY FLICKER ON, THEN FADE TO OFF.  REMOVED THE NR 1, 2, 3, & 4 EMERGENCY LIGHTING BATTERY PACKS IAW MM 33-50-07. INSTALLED THE BATTERY PACKS IAW MM 33-50-05. OPS CHECKED GOOD IAW MM 33-50-00.  ORIG SUB DATE:  12/7/2022
